# SDR 9613716601

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Wire
- Condition: Failed
- Location: Nr 3 Hyd Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 3 HYDRAULIC SYSTEM OVERHEAT LIGHT ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  REPAIRED WIRE FOR OVERHEAT INDICATION IN THE NR 3 HYDRAULIC BAY, OPERATIONAL CHECK GOOD.
